# SDR USAA2014062300015

- Difficulty date: June 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 42,737 hours, 23,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6692
- Condition: Unserviceable
- Location: L2 Door
- Part time: 36,509 hours, 21,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EO 2514Y110 REPORTED THE L2 DOOR SLIDE RAFT IS MAKING CONTACT WITH FUSELAGE, NO DAMAGE NOTED.  R & R L2 SLIDE & RAFT IAW WORK CARD 26L00025011.
